# SDR MWEA98290

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5910074
- Condition: Damaged
- Location: Bs 207
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FRAME AT FS 207 WAS CUT TO FACILITATE OTHER MAINTENANCE.  FABRICATED AND INSTALLED REPAIR SPLICES.
